# SDR USAA2013110600003

- Difficulty date: November 1, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 97,508 hours, 34,598 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110195
- Condition: Corroded
- Location: Bs 1454
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SURFACE OF STRINGER 18L AT BS 1454.  REPAIRED STRINGER IAW SRM 53-00-03-2R-1.
